Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A homogeneous differential system of infinite order with nonvanishing solution


Authors: S. Bochner and D. V. Widder
Journal: Bull. Amer. Math. Soc. 54 (1948), 409-415
DOI: https://doi.org/10.1090/S0002-9904-1948-09019-X
MathSciNet review: 0024006
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09019-X

American Mathematical Society